# SDR AALA991312

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT TIE DOWN TRACK IN AFT CARGO IS HEAVILY CORRODED, TOP AND BOTTOM SIDES, FROM STATION 1212 TO 1322.  REMOVED CORRODED TRACK.  INSTALLED NEW TRACK SECTION PER SRM 53-01.  (M)
